# SDR CALA2013092591440

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,481 hours, 17,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS ON FS SKIN BETWEEN STATION 754 & 762 ABOVE & BELOW STRINGER 16 LT.  ACP SKIN REPAIR AT STATION 760 & STRINGER 16L & HAS BEEN APPROVED AS STAGE I & II VIA FAA 8100-9 9-13-13.
